MathSciNet Relay Station
MathSciNet bibliographic data
MR1662824 (99k:47173) 47H19 (47H04 47N10 49J52 90C29)
Oettli, Werner; Schläger, Dirk Existence of equilibria for monotone multivalued mappings. Set-valued optimization. Math. Methods Oper. Res. 48 (1998), no. 2, 219–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement